# SDR CALA2025091008752

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,519 hours, 20,145 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE WHEN AUTOTHROTTLE SWITCH PUSHED ON TAKE-OFF RESET TMC SERVO, TMC AC, AND TMC DC CB'S F 14,15, 16 PER AMM 22-32-00. CREW TO ATTEMPT ANOTHER T/O USING AUTOTHROTLLES.
